By the same authors

From the same journal

Stochastic Constrained Navier-Stokes Equations on $\mathbb{T}^2$

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalJournal of Differential Equations
DateAccepted/In press - 28 Feb 2021
DateE-pub ahead of print - 10 Mar 2021
DatePublished (current) - 1 Jun 2021
Number of pages47
Pages (from-to)128-174
Early online date10/03/21
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations